# SDR QXEA200500060

- Difficulty date: January 10, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 7,558 hours, 8,077 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 11520924
- Part serial: 0221
- Condition: Inoperative
- Location: Zone 100
- Part time: 7,520 hours, 5,615 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MFR - NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED UNABLE TO RESET PER ABNORMAL CHECKLIST.  MAINTENANCE REMOVED AND REPLACED NR 1 AC GCU AND GENERATOR.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
